# SDR ASAA2016120718973

- Difficulty date: December 7, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,118 hours, 9,773 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1226400
- Part serial: YU029271
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 38,382 hours, 11,699 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT VBV DRAIN LEAK.  AFTER APU OPERATION AND APU BLEED AIR ON NR 2 ENGINE HAS FUEL DRIPPING FROM BOTTOM OF THE ENGINE LEFT VBV DRAIN TUBE.  ACFT GROUNDED.   R & R THE NR 2 ENGINE LT VBV IAW AMM 7532-00-730-801-F00. OPS CHECKED GOOD, NO LEAKS NOTED IAW AMM 75-32-00.
